# SDR UALA2013040402209

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 78,392 hours, 23,656 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOPERATIVE AT R2 DOOR.  CLEANED LENS & CONTACTS FOR LIGHT ASSY L406, CHECKED OKAY.
